American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[2] Rolf Farnsteiner. Complexity, periodicity and one-parameter subgroups. Trans. Amer. Math. Soc. 365 (2013) 1487-1531.
Abstract, references, and article information   
View Article: PDF

[3] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Underwood. The Group of Galois Extensions Over Orders in $KC_{p^2}$. Trans. Amer. Math. Soc. 349 (1997) 1503-1514. MR 1407713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William C. Waterhouse. Automorphism group schemes of basic matrix invariants . Trans. Amer. Math. Soc. 347 (1995) 3859-3872. MR 1303128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Fossum and William Haboush. The cohomology algebra of a commutative group scheme . Trans. Amer. Math. Soc. 339 (1993) 553-565. MR 1112374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christian Wenzel. Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field . Trans. Amer. Math. Soc. 337 (1993) 211-218. MR 1096262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David B. Jaffe. Extensions of \'etale by connected group spaces . Trans. Amer. Math. Soc. 335 (1993) 155-173. MR 1150015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Anthony Hawkins. The \'etale cohomology of $p$-torsion sheaves. I . Trans. Amer. Math. Soc. 301 (1987) 163-188. MR 879568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Weisfeiler. On a case of extensions of group schemes . Trans. Amer. Math. Soc. 248 (1979) 171-189. MR 521699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dong Hoon Lee. On the group of automorphisms of affine algebraic groups . Trans. Amer. Math. Soc. 237 (1978) 145-152. MR 0491739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wim Hesselink. Singularities in the nilpotent scheme of a classical group . Trans. Amer. Math. Soc. 222 (1976) 1-32. MR 0429875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mitsuhiro Takeuchi. On coverings and hyperalgebras of affine algebraic groups . Trans. Amer. Math. Soc. 211 (1975) 249-275. MR 0429928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Amassa Fauntleroy. Rational points of commutator subgroups of solvable algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 249-275. MR 0349860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael R. Stein. Surjective stability in dimension $0$ for $K\sb{2}$ and related functors . Trans. Amer. Math. Soc. 178 (1973) 165-191. MR 0327925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1